| Model Number |
2218-36-158 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that while inserting the size 58 trial liner when he noticed that the screw part was loose.Upon removing the liner from the patient, the screw portion was actually separated from the liner itself.During the same surgery, the scrub technician noticed that the "lever" on the broach handle was loose, and the handle was not holding the femoral broach too well.There were no issues or complications, no broken pieces were left in the patient and surgery was successfully completed.We do not have either of the instruments' lot number, nor batch, nor serial numbers.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this report was returned for analysis.Review of the photographic evidence and visual examination of the instrument did not confirm the fell apart allegation.However, examination found that a piece broke off from the instrument in a circular shape around the snap ring area.Additionally, trial presents scratches and nicks throughout the surface and the central screw component.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.